# SDR VNAA20240619001

- Difficulty date: April 22, 2024
- Submitted: June 19, 2024
- Operation: Air carrier
- Aircraft: N582NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15385
- Aircraft time: 19,187 hours, 17,145 cycles
- System (JASC): 5744 · Wing, Control Surface Attach Fittings
- Part: Hinge
- Part number: 601R134001
- Condition: Corroded
- Location: Lh Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HOUSING OF HINGE FITTING 2 (OUTBD AND INBD) FITTING 3 (INBD) AT LH WING REAR SPAR WAS FOUND.    HOUSING OF HINGE FITTING 2 (OUTBD AND INBD) FITTING 3 (INBD) AT LH WING REAR SPAR WERE REPAIRED PER REO 690-57-51-357 REV. - - AND ETI-900-24-004 REV. ORIGINAL
